# SDR HEEA968487

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 200DCL28
- Condition: Precesses
- Location: Cockpit Vg
- Part time: 516 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO UNIT PRECESSING EXCESSIVELY.
